Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from acne and oily skin. Not cured by retin-a. How to get rid of it?

Hello. I m a 20 year old girl. I ve never had acne problems before 2 years. Now it s going severe. I tend to have a combination skin, though it does get quite dry during the winters. Yet, the acne is troubling me, even though I ve never had oily skin. I ve used Retin-A religiously every night for past 8 months as prescribed by a family doctor but it did not work for me. Kindly help me with what may work. I ve no other digestion problems either which may lead to eat. So, I m totally at a loss about what to do. Thank you, Anindita Das
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, as you told that its severe right now so i would suggest you to start oral isotretinoin 20 mg daily for 2 months along with a topical papulex cream during day time and you would be fine. take care
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor